# SDR SIMA20130112004

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 23,308 hours, 16,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Loose
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3778 THE CREW REPORTED THE NR 2 FLIGHT ATTENDANTS FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED LOOSE BULB IAW STANDARD MAINTENANCE PRACTICES.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
